# SDR C8GA20040020

- Difficulty date: September 17, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N808EA
- Make and model: Boeing 727225
- Aircraft serial: 22439
- Aircraft time: 41,511 hours, 26,332 cycles
- Engine: Pwa JT8D9A
- Engine time: 55,956 hours, 34,654 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part serial: 666344
- Condition: Defective
- Location: Nr 1
- Part time: 4,123 hours, 2,662 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLT 1721 FROM FLL TO TOL, AT FL140, AT CLIMB POWER THE NR 1 ENG LOW OIL PRESSURE FILTER BYPASS LIGHT ILLUMINATED. FOLLOWED AOM PROCEDURES A2-10 AND THE NR 1 ENG IN-FLIGHT SHUTDOWN AS A PRECAUTIONARY AND AIR TURN BACK TO FLL. A/C WAS INSPECTED AND THE LOW OIL PRESSURE SWITCH CONNECTOR WAS CLEAN AND THE MAIN OIL SCREEN ON THE NR 1 ENGINE WAS REPLACED AND THE SYSTEM OPS CHECKED GOOD PER B727 MM 72-61-8 AND 72-00, NO LEAKS NOTED DURING ENGINE RUN AND THE AIRCRAFT RETURNED TO SERVICE.  THE AIRCRAFT THEN BLOCK OUT AND DURING TAXI, THE LOW OIL PRESSURE FILTER BYPASS LIGHT ILLUMINATED AGAIN.  AIRCRAFT THEN RETURNED TO BLOCK.  REPLACED THE OIL PRESSURE RELIEF VALVE, THE MAIN ENGINE OIL SCREEN AND THE ENGINE OIL PUMP.
